Ask a doctor

I Am Currently Taking a Zpak, Will This Effect my Juvederm Ultra Lip Injections? I Have 2 Days Left.

Doctor Answers (14)

I Am Currently Taking a Zpak, Will This Effect my Juvederm Ultra Lip Injections? I Have 2 Days Left.

+1

Zpak has no negative effect on your filler, finish your antibiotics and I hope you're feeling better.

Best regards, 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

Having Juvederm while taking an antibiotic

+1

A Zpak will have no effect on your treatment with Juvederm. However, it wouId be best to wait until you are feeling better before having filler. I hope this helps, and I wish you the best of luck with your treatment!

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

Juvederm While on Antibiotics

+1

Zithromax or other antibiotics have no known influence on the outcome of dermal fillers. However, as the doctors below stated, it is advised to wait until you are well to receive your Juvederm injections.

Sanusi Umar, MD
Redondo Beach Dermatologic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

Antibiotics and Juvederm

+1

There is no direct interaction between antibiotics and Juvederm. I would however, recommend waiting until you are feeling better before having your Juvederm lip enhancement.

Scott Farber, MD
Boca Raton Plastic Surgeon
5.0 out of 5 stars 13 reviews

Juvederm Fillers while taking Zpak

+1

As a rule of thumb, you should not get injections if you are sick. Wait until you are feeling better before getting your Juvederm injections. However, there is no direct interaction between antibiotics and Juvederm fillers.

Philip Young, MD
Bellevue Facial Plastic Surgeon
4.0 out of 5 stars 37 reviews

Antibiotics Will Have No Effect On Fillers to the Lips

+1

There is no know interaction between antibiotics and the final results of fillers.  I would have the filler in the lips when you are feeling well.  

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Zpak and Juvederm

+1

Thank you for your question about having Juvederm while taking antibiotics.

  • If you are sick, postpone the Juvederm to avoid an infected injection.
  • If you are well but still on Zpak, have the Juvederm.
  • Remember - if you get cold sores, you should be on Valtex or acyclovir starting 2 days before any injection on the face, lips especially.

Hope this helps. Best wishes!

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 21 reviews

Z Pak and fillers

+1

There should be no problem in finishing your Zpak  and having your treatment as long as you are feeling well. If you still feel sick I would wait until you are well to have your injections.

Esta Kronberg, MD
Houston Dermatologic Surgeon
5.0 out of 5 stars 17 reviews

Z pack and Juvederm

+1

  I agree.  I do not see how completing your course of antibiotics as prescribed can have any adverse effect on the Juvederm Ultra treatment.

Lawrence Kass, MD
Saint Petersburg Oculoplastic Surgeon
4.5 out of 5 stars 39 reviews

Juvedrm and Zithromax

+1

No, the Z Pak will have no negative effect.  I suppose it may even have a positive effect in preventing the very very rare infection after Juvederm.   Go have you treatment abd rejoice.   Juvederm is a fantastic product.  My Best,  Dr C

George Commons, MD
Palo Alto Plastic Surgeon
5.0 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.